# SDR IXXA07SMN170S

- Difficulty date: June 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR ON LEFT WING OUTBOARD AILERON LOWER SKIN FROM STATION XW 546.000 TO STATION XA 630.000.  REMOVED SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN, EXTERNAL DOUBLER, AND INTERNAL DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS AND NEW FASTENER.  AT STATION XW546.000 AND STATION XA 630.000.  PERFORMED BALANCE TO OUTBOARD AILERON.  FOUND WITHIN ALLOWABLE TOLERANCE LIMITS MOMENT 3341.7 IN LBS IAW DC8 SRM 57-8-1 FIGURE 4, DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 57-8-1 FIGURE 4 ITEM "E" AND "L", DC8 SRM 51-1-9 T/R 51-141, SRM 51-142 DATED 04-03-06
